# SDR AALA201812189012

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 61,365 hours, 15,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN, AND WILL NOT LOCK. THE AIRCRAFT WAS GROUNDED.  REPLACED THE GUST LOCK SPRING AND TRIGGER ON THE DOOR IAW AMM 52-11-08. OPS CHECKED NORMAL.
